Hi everyone, My name is Callan I'm a 18-year-old from Melbourne Australia.
For the last 11 or so weeks I've had a very bad unexplained illness. My worst symptoms are, bad nausea and vomiting unless I take 2 - 3 tablets of Maxilon (10mg metoclopramide) per day. Other symptoms include constant changing from Constipation to Diorreah and constant bow problems including bad pains in my lower body.
Symptoms range from being not so bad, to very bad, to manageable, straight to horrible.
Why is this post in the Mental Conditions? Because I've been seeing my doctor for about 8 weeks of this problem now, and have had all of the following tests;
I took Effexor XR 225 mg/day for about six months. Your symptoms sound like they are definately related to some sort of gastointestinal problem. In clinical studies, the most common side effects with EFFEXOR XR (reported in at least 10% of patients and at least twice as often as with placebo) were constipation, dizziness, dry mouth, insomnia, loss of appetite, nausea, nervousness, sexual side effects, sleepiness, sweating, and weakness. Just because some of your symptoms are not listed here does not mean that Effexor XR is not causing them. I would suggest that you talk to your doctor about switching to a different medication. I have tried many of them and the one I had the most success with was Cymbalta, but everyone reacts differently to medication so its hard to say what will work for you. Please don't stop taking it without first consulting your doctor because Effexor XR usually causes withdrawl symptoms, so you need to be gradually weaned off of it. If switching to another medication doesn't alleviate your symptoms, be persistant. There is definately something causing you these problems. Good luck!